# SDR DHL2005366006

- Difficulty date: September 21, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FSD200500
- Part serial: 0694
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT APPROX 120 KIAS ON TAKEOFF ROLL RED SMOKE LIGHT ON MWP ILLUMINATED, CONTINUOUS REPETITIVE CHIME SOUNDED SMOKE DETECTOR LIGHT ON 2ND OFFICERS PANEL 2R ILLUMINATED.  REJECTED TAKEOFF AT 120 KIAS MODERATE BRAKING AND REVERSER USED 342000 LBS 840 FT PA BRAKED DID NOT GET ABNORMALLY HOT.  COMPLETED CHECKLIST AND RETURNED TO BLOCKS.  FOUND A/C DUCT CLAMPS LOOSE (AIR BLOWING ON NR 4 SMOKE DETECTOR WITH A/CAT TAKEOFF POWER SECURED DUCTS IAW MM 21-22-00 AND LEAK CHECKED DUCTS OK.  PERFORMED CONTINUITY CHECK OF SMOKE DETECTOR SYSTEM OK IAW SWDM 26-11-14.  REMOVED & REPLACED NR 4R AND NR 3L SMOKE DETECTOR.  OPS CHECKED SYSTEM OK.  OPS CHECKED SMOKE ISOLATION VALVE CONTROL OK.  CLEARED AND PLACARD REMOVED.
